# SDR XNOA01057

- Difficulty date: July 9, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Inoperative
- Location: Elevator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, FCPI ELEVATOR INDICATION INOP.   TRANSFERED TO DMI #2460 IAW MEL 27-15-01. SP C/W (CAT"B").
